S. Balsamo, and G. Iazeolla, An extension of Norton's theorem for queueing networks, IEEE Trans. on Software Engineering, SE-8 (1982) 298–305.
F. Basket, K.M. Chandy, R.R. Muntz and F.G. Palacios, Open, closed, and mixed networks of queues with different classes of customers, Journal of the ACM 22, no. 2 (April 1975) 248–260.
A. Brandwajn, Equivalence and decomposition in queueing systems-a unified approach, Performance Evaluation 5 (1985) 175–186.
P. Bremaud,Point Processes and Queues: Martingale Dynamics (Springer-Verlag, New York, 1981).
P. Bremaud, Théorie des files d'attente et de leurs réseaux, preprint, 1986.
K.M. Chandy, U. Herzog and L. Woo, Parametric analysis of queueing networks, IBM J. Res. Develop. 19 (1975) 36–42.
P.J. Courtois,Decomposability: Queueing and Computer Applications (Academic Press, New York, 1977).
M.T. Hsiao and A.A. Lazar, Bottleneck modeling and decentralized optimal flow control — I. Global objectives,Proc. Eighteenth Conf. on Information Sciences and Systems (Princeton University, Princeton, NJ, March 1984).
M.T. Hsiao and A.A. Lazar, Bottleneck modeling and decentralized optimal flow control — II. Individual objectives,Proc. Nineteenth Conf. on Information Sciences and Systems (Johns Hopkins University, Baltimore, MD, March 1985).
M.T. Hsiao and A.A. Lazar, Optimal flow control of multi-class queueing networks with decentralized information, CTR Technical Report, CU-CTR-TR-11, Center for Telecommunications Research, Columbia University, 1986.
M.T. Hsiao and A.A. Lazar, Optimal decentralized flow control of Markovian queueing networks with multiple controllers, CTR Technical Report, CU-CTR-TR-19, Center for Telecommunications Research, Columbia University, 1986.
P.S. Kritzinger, S. van Wyk and A.E. Krzesinski, A generalisation of Norton's theorem for multiclass queueing networks, Performance Evaluation 2 (1982) 98–107.
A. Kumar, Equivalent queueing networks and their use in approximate equilibrium analysis, The Bell System Technical Journal 62, No. 10 (1983) 2893–2910.
J. Walrand, A note on Norton's theorem, Journal of Applied Probability 20 (1983) 442–444.